# SDR AALA20070186

- Difficulty date: January 25, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT AFT STAIRWELL FORWARD INOPERATIVE.  REPINNED CONNECTOR FOR EMERGENCY LIGHT AT AFT STAIRWELL FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
